Alert archive / Missouri / Flash Flood Warnings in 2003

Flash Flood Warning 22, NWS Springfield, MO

June 10, 2003Maries County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 10, 2003, 9:52 PM CDT for Maries County, Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2003, 9:52 PM CDT (02:52 UTC)
Expired
Jun 11, 2003, 3:00 AM CDT
In force
5 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Maries County, MO

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2003-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3276 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2003-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3276 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
919 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 110253
FFWSGF
MOC125-110800-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
952 PM CDT TUE JUN 10 2003

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MARIES COUNTY IN MISSOURI

* UNTIL 300 AM CDT

* AT 945 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  DOPPLER RADAR ESTIMATED RAINFALL AMOUNTS OF GREATER 3 INCHES HAVE  
  FALLEN ACROSS MUCH OF THE COUNTY TODAY.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...VIENNA AND BELLE.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA DURING THE NEXT COUPLE OF HOURS. THIS WILL LEAD TO FLASH 
FLOODING OF LOW WATER CROSSING AND OTHER FLOOD PRONE AREAS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3829 9167 3808 9167 3804 9218 3828 9218

$$

IZZI
2 follow-up statements
000 
WGUS73 KSGF 110346
FFSSGF
MOC029-125-131-110930-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 PM CDT TUE JUN 10 2003

...FLASH FLOOD WARNING CONTINUES UNTIL 1230 AM FOR NORTHERN CAMDEN 
COUNTY...
...FLASH FLOOD WARNING CONTINUES UNTIL 130 AM FOR MILLER COUNTY AND 
UNTIL 300 AM FOR MARIES COUNTY...

AT 1035 PM CDT...DOPPLER RADAR AND LOCAL LAW ENFORCEMENT OFFICIALS 
CONTINUE TO REPORT THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE 
WARNED AREA. DOPPLER RADAR ESTIMATES RAINFALL RATES OF ONE TO TWO 
INCHES PER HOUR WITH THESE THUNDERSTORMS.

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING
TO OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER
CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OSAGE BEACH...VILLAGE OF FOUR SEASONS...VIENNA...ST. ELIZABETH...
LAKELAND...LAKE OZARK...IBERIA...ELDON...VICHY...ULMAN...TUSCUMBIA
AND SUNRISE BEACH.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3828 9166 3807 9166 3802 9199 3805 9309
          3819 9303 3824 9272 3843 9264 3831 9217

$$

IZZI
000 
WGUS73 KSGF 110524
FFSSGF
MOC029-125-131-110800-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1212 AM CDT WED JUN 11 2003

...FLASH FLOOD WARNING FOR NORTHERN CAMDEN COUNTY WILL BE REPLACED 
WITH A FLOOD WARNING OVERNIGHT...

...FLASH FLOOD WARNING CONTINUES UNTIL 130 AM FOR MILLER COUNTY AND 
UNTIL 300 AM FOR MARIES COUNTY...

AT 1215 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT LOW 
WATER CROSSINGS WERE FLOODED IN THE CLIMAX SPRINGS AREA OF NORTHWEST 
CAMDEN COUNTY. THUNDERSTORMS HAD ENDED ACROSS THE WARNED AREA...BUT 
RUNOFF FROM THE EXCESSIVE RAINFALL CONTINUES.  DOPPLER RADAR ESTIMATED 
RAINFALL AMOUNTS OF 3 TO 6 INCHES ACROSS WARNED AREA WITH LOCALLY 
HIGHER AMOUNTS. 

RUNOFF WILL LIKELY CONTINUE OVERNIGHT AND CAUSE LOCALIZED FLOODING 
TO OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER 
CROSSINGS. 

ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE OVERNIGHT. ANY 
ADDITIONAL RAINFALL WILL QUICKLY RESULT IN FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. BECAUSE OF THE HILLY TERRAIN OF THE OZARKS... 
THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY 
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED 
ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY 
FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 3793 9304 3788 9249 3802 9237 3808 9161
          3836 9184 3849 9255 3823 9273 3820 9307

$$

FOSTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 9:05 PM CDT, 47 minutes earlier.

Area forecast discussion, Jun 10, 9:05 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
905 PM CDT TUE JUN 10 2003

.MESO-SCALE DISCUSSION...CLUSTERS OF STRONG THUNDERSTORMS CONTINUE
TO PUSH ACROSS SOUTHERN MISSOURI.  ACTIVITY CONTINUED TO BE
CONCENTRATED IN THE LAKE OF THE OZARKS REGION...AND HAD ALSO
INCREASED ALONG THE INTERSTATE 44 CORRIDOR. TORRENTIAL RAINFALL
ALONG WITH SOME SEVERE WINDS AND HAIL HAVE ACCOMPANIED THESE STORMS.
SERIOUS FLOODING WAS TAKING PLACE IN NEOSHO IN FAR SOUTHWEST
MISSOURI. RADAR ESTIMATES OF 2 TO 5 INCHES HAD FALLEN FROM THE LAKE
OF THE OZARKS TO JUST NORTH OF ROLLA IN CENTRAL MISSOURI WITH
LOCALIZED AMOUNTS NEAR 7 INCHES IN NORTHERN CAMDEN COUNTY.

A DIFFUSE SURFACE BOUNDARY APPEARS TO HAVE BECOME ORIENTED ALONG THE
INTERSTATE 44 CORRIDOR. CONVECTIVE CLUSTERS ARE LINING UP ALONG THIS
BOUNDARY FROM SOUTHERN MISSOURI INTO OKLAHOMA.  SERIOUS FLOODING HAS
ALREADY BEEN REPORTED IN NEOSHO IN FAR SOUTHWEST. THUNDERSTORMS
MOVING OUT OF NORTHEAST OKLAHOMA WILL BRING MORE EXCESSIVE RAINFALL
TO THIS AREA.

UPPER DIVERGENCE AND INCREASING WARM AIR ADVECTION AHEAD OF THE
POTENT SHORTWAVE COMING ACROSS OKLAHOMA WILL INTERACT WITH THE
SURFACE BOUNDARY TO SUPPORT CONVECTIVE DEVELOPMENT THROUGH THE
NIGHT. ISOLATED SEVERE STORMS WILL REMAIN POSSIBLE BUT FLOODING WILL
BECOME THE PRIMARY CONCERN AS STORMS REPEATEDLY MOVE ACROSS THE SAME
AREAS.  THE STORMS MAY CONGEAL INTO A LINEAR CONVECTIVE COMPLEX
ACROSS THE AREA OVERNIGHT.

.SGF...
.MO...FLOOD WATCH WATCH THROUGH TONIGHT.
.KS...FLOOD WATCH WATCH THROUGH TONIGHT.

FOSTER
Hazardous weather outlook, Jun 10, 1:05 PM CDT, 8 hours 47 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110000-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
105 PM CDT TUE JUN 10 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME
SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS...INCLUDING SCATTERED SEVERE STORMS CONTAINING:
    HAIL UP TO TWO INCHES IN DIAMETER
    DAMAGING WINDS TO 70 MPH

  EXTREMELY HEAVY RAINFALL AND FLOODING ARE ALSO POSSIBLE

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS WILL MOVE INTO NORTHWEST PORTIONS OF THE OUTLOOK
  AREA AFTER 2 PM...OVERSPREADING THE REMAINDER OF THE OUTLOOK AREA
  BY EVENING.

  DISCUSSION:

  THUNDERSTORMS WILL OVERSPREAD THE OUTLOOK AREA THIS
  AFTERNOON...WITH SOME OF THE THUNDERSTORMS LIKELY BECOMING SEVERE.
  THE GREATEST THREAT WILL LIKELY BE FROM LARGE HAIL TO THE SIZE OF
  GOLF BALLS OR LARGER AND DAMAGING WINDS TO 70 MPH. WHILE AN
  ISOLATED TORNADO OR TWO CANNOT BE RULED OUT...CONDITIONS ARE NOT
  ALL THAT FAVORABLE FOR TORNADOS THIS AFTERNOON.

  IN ADDITION TO THE SEVERE WEATHER THREAT...VERY HEAVY RAINFALL
  WILL LIKELY ACCOMPANY THE THUNDERSTORMS. SOME THUNDERSTORMS COULD
  PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN LESS THAN AN
  HOUR. RAINFALL AMOUNTS OF THIS MAGNITUDE WOULD LEAD TO FLASH
  FLOODING.

  ADDITIONAL INFORMATION: A FLOOD WATCH IS IN EFFECT FOR THE ENTIRE
  OUTLOOK AREA THIS AFTERNOON AND TONIGHT. FOR MORE DETAILED
  INFORMATION PLEASE REFER TO THE FLOOD WATCH PRODUCT
  (STLFFASGF)...OR VISIT OUR WEBSITE AT: HTTP://WWW.CRH.NOAA.GOV/SGF.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE
  NEXT WEEK. IT IS DIFFICULT TO PINPOINT TIMING AND INTENSITY OF
  THESE THUNDERSTORMS...HOWEVER LOCALLY HEAVY
  RAINFALL...FLOODING...AND SOME SEVERE THUNDERSTORMS DO APPEAR TO
  BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE REQUIRED 2 PM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER
WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF

IZZI

In the hours before

Local storm report, Jun 10, 8:12 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
812 PM CDT TUE JUN 10 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0220 PM    4 S OSCEOLA               MO   .88 INCH HAIL
06/10/03   ST.CLAIR                       REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0230 PM    COLE CAMP                 MO   .75 INCH HAIL
06/10/03   BENTON                         PEA TO DIME SIZED HAIL.
                                          REPORTED BY VOLUNTEER
                                          WEATHER OBSERVER.

0305 PM    BARNUMTON                 MO   .88 INCH HAIL
06/10/03   CAMDEN                         REPORTED BY PUBLIC.

0331 PM    ELDON                     MO   .88 INCH HAIL
06/10/03   MILLER                         50 MPH WINDS ALSO
                                          REPORTED. REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0335 PM    SUNRISE BEACH             MO   1 INCH HAIL
06/10/03   CAMDEN                         REPORTED BY EMERGENCY
                                          MANAGEMENT.

0345 PM    2 E LAURIE                MO   .88 INCH HAIL
06/10/03   MORGAN                         REPORTED BY ROAD
                                          DEPARTMENT

0358 PM    3 NE DIXON                MO   .75 INCH HAIL
06/10/03   PULASKI                        REPORTED BY TRAINED STORM
                                          SPOTTER.

0404 PM    CLIMAX SPRINGS            MO   .88 INCH HAIL
06/10/03   CAMDEN                         REPORTED BY EMERGENCY
                                          MANAGEMENT.

0412 PM    BRINKTOWN                 MO   WIND DAMAGE
06/10/03   MARIES                         BARN BLOWN DOWN. REPORTED
                                          BY LAW ENFORCEMENT
                                          OFFICIAL.

0415 PM    VIENNA                    MO   WIND DAMAGE
06/10/03   MARIES                         TREES DOWN. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

0417 PM    IBERIA                    MO   .88 INCH HAIL
06/10/03   MILLER                         REPORTED BY POST OFFICE

0435 PM    5 N CAMDENTON             MO   .88 INCH HAIL
06/10/03   CAMDEN                         REPORTED BY EMERGENCY
                                          MANAGEMENT.

0442 PM    LAKE OZARK                MO   FLOOD
06/10/03   MILLER                         WATER WASHED AWAY
                                          ROADWAY. REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0507 PM    4 W OSAGE BEACH           MO   1 INCH HAIL
06/10/03   CAMDEN                         REPORTED BY VOLUNTEER
                                          WEATHER OBSERVER.

0530 PM    6 SW ELDON                MO   FLOOD
06/10/03   MILLER                         HIGHWAY Z FLOODED BY 6
                                          INCHES F WATER AT BLUE
                                          SPRING CREEK. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

0600 PM    VICHY                     MO   .75 INCH HAIL
06/10/03   MARIES                         REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0620 PM    NEOSHO                    MO   .75 INCH HAIL
06/10/03   NEWTON                         REPORTED AT GOLF COURSE.
                                          REPORTED BY PUBLIC.

0630 PM    NEOSHO                    MO   WIND DAMAGE
06/10/03   NEWTON                         GREENHOUSE ROOF BLOWN
                                          ONTO SOME CARS AT
                                          WALMART. REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0630 PM    NEOSHO                    MO   FLOOD
06/10/03   NEWTON                         WIDESPREAD STREET
                                          FLOODING IN NEOSHO.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0635 PM    6 NW CAMDENTON            MO   .88 INCH HAIL
06/10/03   CAMDEN                         REPORTED BY RESORT AREA.

0635 PM    GRANBY                    MO   .88 INCH HAIL
06/10/03   NEWTON                         REPORTED BY HAM RADIO
                                          OPERATOR.

0750 PM    4 E PIERCE CITY           MO   .75 INCH HAIL
06/10/03   LAWRENCE                       REPORTED BY EMERGENCY
                                          MANAGEMENT.

0753 PM    CHESAPEAKE                MO   .75 INCH HAIL
06/10/03   LAWRENCE                       REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0806 PM    REPUBLIC                  MO   .75 INCH HAIL
06/10/03   GREENE                         REPORTED BY EMERGENCY
                                          MANAGEMENT.
Local storm report, Jun 10, 8:47 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
847 PM CDT TUE JUN 10 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0815 PM    (SGF)SPRINGFIELD ARPT     MO   .75 INCH HAIL
06/10/03   GREENE                         REPORTED BY WEATHER
                                          SERVICE SGF.

0820 PM    4 N BAGNELL               MO   .75 INCH HAIL
06/10/03   MILLER                         REPORTED BY PUBLIC.
Local storm report, Jun 10, 9:01 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
901 PM CDT TUE JUN 10 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0849 PM    LAKE OZARK                MO   FLOOD
06/10/03   MILLER                         WATER FLOWING OVER THE
                                          OSAGE RIVER BRIDGE.  WOOD
                                          RIVER ROAD IS CLOSED.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.
Local storm report, Jun 10, 9:34 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
934 PM CDT TUE JUN 10 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0900 PM                              MO   WIND DAMAGE
06/10/03   WEBSTER                        TREES BLOWN DOWN JUST
                                          SOUTH OF THE HWY W AND
                                          HWY EE INTERSECTION.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.
Special weather statement, Jun 10, 9:40 PM CDT, 12 minutes before
MOZ058-070-071-083-110255-

SPECIAL WEATHER STATEMENT - SEVERE THUNDERSTORM WATCH
NATIONAL WEATHER SERVICE SPRINGFIELD MO
940 PM CDT TUE JUN 10 2003

SEVERE THUNDERSTORM WATCH NUMBER 506...THAT WAS IN EFFECT UNTIL 900
PM CDT TUESDAY EVENING...HAS BEEN ALLOWED TO EXPIRE. THIS INCLUDES
THE FOLLOWING COUNTIES...

IN MISSOURI:

DENT...MARIES...PHELPS AND PULASKI.

ALTHOUGH THE WATCH HAS EXPIRED...ADDITIONAL THUNDERSTORM DEVELOPMENT
WILL BE LIKELY OVERNIGHT.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL MEDIA OR YOUR CABLE
TELEVISION PROVIDER FOR ADDITIONAL INFORMATION.

FOSTER
Local storm report, Jun 10, 9:47 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
947 PM CDT TUE JUN 10 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0915 PM    7 NW HARTVILLE            MO   60 MPH TSTM GUST
06/10/03   WRIGHT                         REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0938 PM    NORWOOD                   MO   .75 INCH HAIL
06/10/03   WRIGHT                         DIME SIZED HAIL AND 50
                                          MPH WINDS. REPORTED BY
                                          PUBLIC.

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:04 PM CDTSevere Thunderstorm WarningSGFBenton56 min
Jun 10, 7:10 PM CDTSevere Thunderstorm WarningSGFLawrence65 min
Jun 10, 7:31 PM CDTSevere Thunderstorm WarningSGFLawrence44 min
Jun 10, 7:46 PM CDTSevere Thunderstorm WarningSGFBarry29 min
Jun 10, 7:49 PM CDTSevere Thunderstorm WarningSGFGreene56 min
Jun 10, 8:09 PM CDTSevere Thunderstorm WarningSGFMiller66 min
Jun 10, 8:18 PM CDTFlash Flood WarningSGFMorgan5 hr
Jun 10, 8:32 PM CDTSevere Thunderstorm WarningSGFWebster58 min
Jun 10, 8:33 PM CDTFlash Flood WarningSGFMiller5 hr
Jun 10, 8:37 PM CDTSevere Thunderstorm WarningSGFChristian53 min
Jun 10, 9:05 PM CDTSevere Thunderstorm WarningSGFWright55 min
Jun 10, 9:22 PM CDTTornado WarningSGFWright53 min
Jun 10, 9:44 PM CDTSevere Thunderstorm WarningSGFTexas61 min
Jun 10, 10:16 PM CDTSevere Thunderstorm WarningSGFDent59 min
Jun 10, 10:29 PM CDTFlash Flood WarningSGFNewton6 hr
Jun 11, 3:06 AM CDTFlash Flood WarningSGFPulaski3 hr

Nearby

Flash Flood Warnings in Missouri, 2003Every flash flood warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.